MAUDE Adverse Event Report: BECKMAN COULTER IMMAGE 800 CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

BECKMAN COULTER IMMAGE 800 CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number IMMAGE 800 FINAL ASSY - PKGD
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The beckman field applications specialist evaluated the analyzer and found no evidence of a system or reagent malfunction.The customer repeated the sample with and without dilution, both results were comparable.The analyzer resumed to normal operation.Section a2, a4, and a5: information not provided by customer.Section e1, initial reporter telephone number is (b)(6).The beckman coulter internal identifier is (b)(6).
 
Event or Problem Description
The customer reported obtaining low patient result for rheumatoid factor (rf) on their immage 800 clinical chemistry analyzer.The customer diluted (1:36) the sample and repeated with result was higher.The customer also repeated the sample without dilution on another analyzer and result was also higher.Due to results discrepancy, the customer indicated there was a delay in patient treatment.The customer did not provide further details regarding this patient.The customer reported this adverse event to national medical products administration (nmpa) for the reported delay in patient treatment.There was no report of death associated with this event.The customer did not provide patient demographics.The customer provided the results for this patient.

Brand Name
IMMAGE 800 CLINICAL CHEMISTRY ANALYZER
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd.
brea CA 92821 8000
Manufacturer (Section G)
BECKMAN COULTER
250 s. kraemer blvd.
brea CA 92821 8000
Manufacturer Contact
angela vettel
250 s. kraemer blvd.
brea, CA 92821-8000
7149613625
MDR Report Key20208769
Report Number2050012-2024-00078
Device Sequence Number18074207
Product Code JJE
UDI-Device Identifier15099590265403
UDI-Public(01)15099590265403(11)190711
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K962294
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIMMAGE 800 FINAL ASSY - PKGD
Device Catalogue NumberA15445
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2024
Initial Report FDA Received Date09/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/11/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age75 YR
Patient SexMale